Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have fibromyalgia, weakness in joints. Twitching fingers. Any answers?

nerologist said i have fibromyalgia 4 yrs ago. He ruled out ms. My symptoms are getting worse with walking a problem i use an aid due to my right side giving way. Now my joints mainly wrists and ankles are now getting weaker and find it had to write and grab a pen. Ive had physio and other things to try without sucess. The physio even did one test and said turn around put pressure on top of my head whilst standing and i collapsed. Iv had mri of head n back and waiting for one of my neck . My nerve endings in my fingers are going mad and im now twitching. I cant lift my arms up. Gp thinks nerve strappd in neck, chiropractor thinks degenerative disc but i dunno what to believe. Have you got any answers? please.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response

Thanks for writing to Healthcare magic,

I have studied your case,
I will advise you to again rule out MS first ,if its ok then other possibility remain
cervical spine disc bulge will lead to similar problem .you need to continue physiotherapy, take muscle relaxant and neurotropics.

Yes MRI spine and brain will help in diagnosis lets wait for reports.
Hope I have answered your query. Let me know if I can assist you further.

Take care
Answered: Fri, 2 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor